JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON QB-IDEALS OF EXCHANGE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON QB-IDEALS OF EXCHANGE RINGS
Chen, Huanyin;
  PDF(new window)
 Abstract
We characterize QB-ideals of exchange rings by means of quasi-invertible elements and annihilators. Further, we prove that every matrix over such ideals of a regular ring admits a diagonal reduction by quasi-inverse matrices. Prime exchange QB-rings are studied as well.
 Keywords
QB-ideal;exchange ring;annihilator;diagonal reduction;
 Language
English
 Cited by
 References
1.
P. Ara, G. K. Pedersen, and F. Perera, An infinite analogue of rings with stable rank one, J. Algebra 230 (2000), no. 2, 608–655 crossref(new window)

2.
P. Ara, G. K. Pedersen, and F. Perera, Extensions and pullbacks in QB-rings, Algebr. Represent. Theory 8 (2005), no. 1, 75–97 crossref(new window)

3.
H. Chen, On exchange QB-rings, Comm. Algebra 31 (2003), no. 2, 831–841 crossref(new window)

4.
H. Chen, On $QB_{\infty}$ -rings, Comm. Algebra 34 (2006), no. 6, 2057–2068 crossref(new window)

5.
H. Chen, On regular QB-ideals, Taiwanese J. Math. 10 (2006), no. 5, 1261–1269

6.
H. Chen, Extensions of exchange QB-rings, Algebra Colloq. 13 (2006), no. 4, 667–674

7.
D. Lu, Q. Li, and W. Tong, Comparability, stability, and completions of ideals, Comm. Algebra 32 (2004), no. 7, 2617–2634 crossref(new window)

8.
F. Perera, Lifting units modulo exchange ideals and $C^*$ -algebras with real rank zero, J. Reine Angew. Math. 522 (2000), 51–62 crossref(new window)

9.
A. A. Tuganbaev, Rings Close to Regular, Kluwer Academic Publishers, Dordrecht, Boston, London, 2002

10.
J. Wei, Unit-regularity and stable range conditions, Comm. Algebra 33 (2005), no. 6, 1937–1946 crossref(new window)